# SDR ASAA2023083044845

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 5,019 hours, 1,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER AIR START BLEED AIR INSUFFICIENT TO OPERATE PACKS ONORDER TO COOL AIRCRAFT. GROUNDED - YES. STARTED BOTH ENGINES AND MONITORED AIR SUPPLY &COOLING TEMPTO AND FROM PACKS AIR FLOW SUFFICIENT IAW AMM 71-00-00-700-800-G00 COOOLING TEMP SUFFIENT IAW AMM 21-51-11-400-801.
